Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An exposition of the structure of solvmanifolds. Part I: Algebraic theory

Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 79 (1973), 227-261
MSC (1970): Primary 22E25
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 262--285
MathSciNet review: 0486307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E25

Retrieve articles in all journals with MSC (1970): 22E25

Additional Information

PII: S 0002-9904(1973)13134-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia